# SDR DALA2021062703475

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 640-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGERS LBL10.45 AND LBL 16.10 AT STA 640; LBL 10.45 BTW STA 700-720 ALSO LBL10.45 AND LBL 16.10 BTW STA 740-760 AT FORWARD CARGO COMPARTMENT. REPAIRED PER SRM. (LP 1854599)
